Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2014 (Vol. 7, Issue: 4)
Article Information:

Stabilization Analysis and Synthesis of Discrete-Time Descriptor Markov Jump Systems with Partially Unknown Transition Probabilities

Chang Hua, Fang Yang-Wang and Lou Shun-Tian
Corresponding Author:  Chang Hua 

Key words:  Descriptor Markov jump systems, Linear Matrix Inequality (LMI), partially unknown, stability analysis, stabilization control, Transition Probabilities (TPs),
Vol. 7 , (4): 728-734
Submitted Accepted Published
February 25, 2013 April 02, 2013 January 27, 2014
Abstract:

A sufficient condition for the open loop system to be regular, causal and stochastically stable is proposed for a class of discrete-time descriptor Markov jump systems with partly unknown transition probabilities. The proposed criteria are in the form of a set of strict linear matrix inequalities and convenient for numerical realization. The presented condition used the information of unknown transition probabilities in an effective way and is less conservative. Furthermore, the stabilization control of the researching systems is realized by designing the state feedback controller to make the close-looped systems be regular, causal and stochastically stable. At last, a numerical example is given to demonstrate the validity of the proposed results.
Abstract PDF HTML
  Cite this Reference:
Chang Hua, Fang Yang-Wang and Lou Shun-Tian, 2014. Stabilization Analysis and Synthesis of Discrete-Time Descriptor Markov Jump Systems with Partially Unknown Transition Probabilities.  Research Journal of Applied Sciences, Engineering and Technology, 7(4): 728-734.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved